Construction of Non-MSF Non-MRA Wavelets for $L^{2}(\mathbb R)$ and $ H^{2}(\mathbb R)$ from MSF Wavelets

Tom 57 / 2009

Aparna Vyas Bulletin Polish Acad. Sci. Math. 57 (2009), 33-40 MSC: Primary 42C40. DOI: 10.4064/ba57-1-4

Streszczenie

Considering symmetric wavelet sets consisting of four intervals, a class of non-MSF non-MRA wavelets for $L^{2}(\mathbb R)$ and dilation 2 is obtained. In addition, we obtain a family of non-MSF non-MRA $H^{2}$-wavelets which includes the one given by Behera [Bull. Polish Acad. Sci. Math. 52 (2004), 169–178].

Autorzy

  • Aparna VyasDepartment of Mathematics
    University of Allahabad
    Allahabad-211 002, India
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek